Label Changes for:
Cubicin (daptomycin) for injection
Changes have been made to the ADVERSE REACTIONS sections of the safety label.
Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) – August and December 2010
- Infections and Infestations: Clostridium difficile-associated diarrhea
- Eosinophilic pneumonia has been reported in patients receiving Cubicin. In reported cases, patients developed fever, shortness of breath with increased oxygen requirement, and progressive pulmonary infiltrates. In general, patients developed eosinophilic pneumonia 2-4 weeks after starting Cubicin and improved when Cubicin was discontinued and steroid therapy was initiated. In cases where patients were rechallenged with Cubicin, eosinophilic pneumonia recurred. Patients developing these signs and symptoms on Cubicin should undergo prompt medical evaluation and Cubicin should be discontinued immediately. Treatment with systemic steroids should be considered if clinically indicated.
- Respiratory, thoracic and mediastinal disorders: Eosinophilic pneumonia